# SDR ASAA0853514

- Difficulty date: September 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 5,958 hours, 1,797 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Part number: 125334D1
- Part serial: AA103203
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 5,958 hours, 1,797 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT 2000LBS OF FUEL FROM NR 1 TANK TRANSFERRED INTO CENTER TANK.  FUEL IMBAL LIGHT ON UPPER DEU FUEL QUANTITY ILLUMUNATED.  FUEL X FEED WORKED NORMAL INFLIGHT.  FUEL IMBALANCE WAS VERIFIED BY REQUIREMENT OF RUDDER AND AILERON TRIM.  PERFORMED SCAVENGE PUMP FIM TEST PER MM 28 21 00 810 803.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK OF THE FUEL CROSSFEED VALVE PER MM 28 22 00 730 802.  NO DEFECTS NOTED.  ACCESSED FUEL PANEL 532RB FOR VISUAL CHECK OF LEFT WING VENT FLOAT VALVE ASSEMBLY.  NO DEFECTS NOTED OR EVIDENCE OF DAMAGE.  CLOSED FUEL PANEL 532RB IAW MM 28 11 11 400 801.  RELEASED JET FOR ETOPS FCF.  ACCOMPLISHED FCF PER MIG 56 AND FOUND TO BE SATISFACTORY.
